# SDR ASMF200404010

- Difficulty date: April 13, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 53,378 hours, 25,302 cycles
- System (JASC): 3432 · Glide Slope System
- Part: Connector
- Condition: Damaged
- Location: Lt Vhf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED THAT THE LEFT VHF SYSTEM WAS OUT OF SERVICE.  TECHNICAL PERSONNEL REPLACED RX VOR ILS AND CONTROL PANEL, BUT FAIL CONTINUED.  WIRING WAS CHECKED DETECTING THE LINE 1RN11A22 OF THE CONNECTOR P10-407 (PIN H) DAMAGED.  REPAIRED WIRING IN ACCORDANCE WITH WDM 34-32-01 AND TESTED IN ACCORDANCE WITH MM 34-32-00, ALL CORRECT.
